# SDR R61A201804190505

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 35,254 hours, 21,862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED INSPECTIONS OF FLAP ACTUATORS. NO DEFECTS OR OVERTORQUE INDICATIONS NOTED.
